Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Orbits of creative subspaces


Author: R. G. Downey
Journal: Proc. Amer. Math. Soc. 99 (1987), 163-170
MSC: Primary 03D45
MathSciNet review: 866455
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that the creative r.e. subspaces fall into infinitely many distinct elementary classes. The techniques also extend to give some new results about orbits of creative subspaces and subfields in $ {L^*}({V_\infty })$ and $ {L^*}({F_\infty })$ respectively. Finally within each of these new elementary classes we construct infinitely many further orbits in the automorphism group of $ L({V_\infty })$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 03D45

Retrieve articles in all journals with MSC: 03D45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1987-0866455-7
Article copyright: © Copyright 1987 American Mathematical Society